Explicit closed algebraic formulas for Orlov–Scherbin n-point functions
Journal de l’École polytechnique — Mathématiques, Volume 9 (2022), pp. 1121-1158.

We derive a new explicit formula in terms of sums over graphs for the n-point correlation functions of general formal weighted double Hurwitz numbers coming from the Kadomtsev–Petviashvili tau functions of hypergeometric type (also known as Orlov–Scherbin partition functions). Notably, we use the change of variables suggested by the associated spectral curve, and our formula turns out to be a polynomial expression in a certain small set of formal functions defined on the spectral curve.

Nous présentons une nouvelle formule explicite en termes de sommes sur les graphes pour les fonctions de corrélation à n points des nombres de Hurwitz doubles pondérés formels généraux provenant des fonctions tau de Kadomtsev-Petviashvili de type hypergéométrique (également connues sous le nom de fonctions de partition d’Orlov-Scherbin). Nous utilisons notamment le changement de variables suggéré par la courbe spectrale associée, et notre formule s’avère être une expression polynomiale dans un certain petit ensemble de fonctions formelles définies sur la courbe spectrale.

Received:
Accepted:
Published online:
DOI: 10.5802/jep.202
Classification: 05A15, 37K10, 14H30, 14N10, 37K30
Keywords: Hurwitz numbers, KP tau functions, Fock space
Mot clés : Nombres de Hurwitz, tau fonction KP, espace de Fock
Boris Bychkov 1; Petr Dunin-Barkowski 2; Maxim Kazarian 3; Sergey Shadrin 4

1 Faculty of Mathematics, National Research University Higher School of Economics Usacheva 6, 119048 Moscow, Russia and Center of Integrable Systems, P.G. Demidov Yaroslavl State University Sovetskaya 14, 150003, Yaroslavl, Russia and current affiliation: Department of Mathematics, University of Haifa Mount Carmel, 3488838, Haifa, Israel
2 Faculty of Mathematics, National Research University Higher School of Economics Usacheva 6, 119048 Moscow, Russia and HSE–Skoltech International Laboratory of Representation Theory and Mathematical Physics, Skoltech Nobelya 1, 143026, Moscow, Russia and NRC “Kurchatov Institute” – ITEP 117218 Moscow, Russia
3 Faculty of Mathematics, National Research University Higher School of Economics Usacheva 6, 119048 Moscow, Russia and Center for Advanced Studies, Skoltech Nobelya 1, 143026, Moscow, Russia
4 Korteweg-de Vries Institute for Mathematics, University of Amsterdam Postbus 94248, 1090 GE Amsterdam, The Netherlands
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{JEP_2022__9__1121_0,
     author = {Boris Bychkov and Petr Dunin-Barkowski and Maxim Kazarian and Sergey Shadrin},
     title = {Explicit closed algebraic formulas for {Orlov{\textendash}Scherbin} $n$-point functions},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {1121--1158},
     publisher = {\'Ecole polytechnique},
     volume = {9},
     year = {2022},
     doi = {10.5802/jep.202},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.202/}
}
TY  - JOUR
AU  - Boris Bychkov
AU  - Petr Dunin-Barkowski
AU  - Maxim Kazarian
AU  - Sergey Shadrin
TI  - Explicit closed algebraic formulas for Orlov–Scherbin $n$-point functions
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2022
SP  - 1121
EP  - 1158
VL  - 9
PB  - École polytechnique
UR  - https://jep.centre-mersenne.org/articles/10.5802/jep.202/
DO  - 10.5802/jep.202
LA  - en
ID  - JEP_2022__9__1121_0
ER  - 
%0 Journal Article
%A Boris Bychkov
%A Petr Dunin-Barkowski
%A Maxim Kazarian
%A Sergey Shadrin
%T Explicit closed algebraic formulas for Orlov–Scherbin $n$-point functions
%J Journal de l’École polytechnique — Mathématiques
%D 2022
%P 1121-1158
%V 9
%I École polytechnique
%U https://jep.centre-mersenne.org/articles/10.5802/jep.202/
%R 10.5802/jep.202
%G en
%F JEP_2022__9__1121_0
Boris Bychkov; Petr Dunin-Barkowski; Maxim Kazarian; Sergey Shadrin. Explicit closed algebraic formulas for Orlov–Scherbin $n$-point functions. Journal de l’École polytechnique — Mathématiques, Volume 9 (2022), pp. 1121-1158. doi : 10.5802/jep.202. https://jep.centre-mersenne.org/articles/10.5802/jep.202/

[ACEH18a] A. Alexandrov, G. Chapuy, B. Eynard & J. Harnad - “Fermionic approach to weighted Hurwitz numbers and topological recursion”, Comm. Math. Phys. 360 (2018) no. 2, p. 777-826 | DOI | MR | Zbl

[ACEH18b] A. Alexandrov, G. Chapuy, B. Eynard & J. Harnad - “Weighted Hurwitz numbers and topological recursion: an overview”, J. Math. Phys. 59 (2018) no. 8, article ID 081102, 21 pages | DOI | MR | Zbl

[ACEH20] A. Alexandrov, G. Chapuy, B. Eynard & J. Harnad - “Weighted Hurwitz numbers and topological recursion”, Comm. Math. Phys. 375 (2020) no. 1, p. 237-305 | DOI | MR | Zbl

[ALS16] A. Alexandrov, D. Lewanski & S. Shadrin - “Ramifications of Hurwitz theory, KP integrability and quantum curves”, J. High Energy Phys. (2016) no. 5, article ID 124, 30 pages | DOI | MR | Zbl

[BDBKS20] B. Bychkov, P. Dunin-Barkowski, M. Kazarian & S. Shadrin - “Topological recursion for Kadomtsev–Petviashvili tau functions of hypergeometric type”, 2020 | arXiv

[BDBKS21] B. Bychkov, P. Dunin-Barkowski, M. Kazarian & S. Shadrin - “Generalised ordinary vs fully simple duality for n-point functions and a proof of the Borot–Garcia-Failde conjecture”, 2021 | arXiv

[BDBS20] B. Bychkov, P. Dunin-Barkowski & S. Shadrin - “Combinatorics of Bousquet-Mélou–Schaeffer numbers in the light of topological recursion”, European J. Combin. 90 (2020), article ID 103184, 35 pages | DOI | Zbl

[BDK + 20] G. Borot, N. Do, M. Karev, D. Lewanski & E. Moskovsky - “Double Hurwitz numbers: polynomiality, topological recursion and intersection theory”, 2020 | arXiv

[BGF20] G. Borot & E. Garcia-Failde - “Simple maps, Hurwitz numbers, and topological recursion”, Comm. Math. Phys. 380 (2020) no. 2, p. 581-654 | DOI | MR | Zbl

[BS17] G. Borot & S. Shadrin - “Blobbed topological recursion: properties and applications”, Math. Proc. Cambridge Philos. Soc. 162 (2017) no. 1, p. 39-87 | DOI | MR | Zbl

[Cha09] G. Chapuy - “Asymptotic enumeration of constellations and related families of maps on orientable surfaces”, Combin. Probab. Comput. 18 (2009) no. 4, p. 477-516 | DOI | MR | Zbl

[DBKO + 15] P. Dunin-Barkowski, M. Kazarian, N. Orantin, S. Shadrin & L. Spitz - “Polynomiality of Hurwitz numbers, Bouchard-Mariño conjecture, and a new proof of the ELSV formula”, Adv. Math. 279 (2015), p. 67-103 | DOI | Zbl

[DBKP + 20] P. Dunin-Barkowski, M. Kazarian, A. Popolitov, S. Shadrin & A. Sleptsov - “Topological Recursion for the extended Ooguri–Vafa partition function of colored HOMFLY–PT polynomials of torus knots”, 2020 | arXiv

[DBLPS15] P. Dunin-Barkowski, D. Lewanski, A. Popolitov & S. Shadrin - “Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson-Pandharipande-Tseng formula”, J. London Math. Soc. (2) 92 (2015) no. 3, p. 547-565 | DOI | MR | Zbl

[DBPSS19] P. Dunin-Barkowski, A. Popolitov, S. Shadrin & A. Sleptsov - “Combinatorial structure of colored HOMFLY-PT polynomials for torus knots”, Commun. Number Theory Phys. 13 (2019) no. 4, p. 763-826 | DOI | MR | Zbl

[Har16] J. Harnad - “Weighted Hurwitz numbers and hypergeometric τ-functions: an overview”, in String-Math 2014, Proc. Sympos. Pure Math., vol. 93, American Mathematical Society, Providence, RI, 2016, p. 289-333 | MR | Zbl

[Kaz19] M. Kazarian - “Topological recursion for generalized Hurwitz numbers” (2019), Talk at Skoltech Center for Advanced Studies, https://youtu.be/Hq7RVZBAsf8

[Kaz20] M. Kazarian - “Quasirationality of weighted Hurwitz numbers” (2020), Talk at the National Research University Higher School of Economics, https://youtu.be/Yu1dGgBidr0

[Kaz21] M. Kazarian (2021), Paper in preparation, Preprint

[KL15] M. È. Kazaryan & S. K. Lando - “Combinatorial solutions to integrable hierarchies”, Uspekhi Mat. Nauk 70 (2015) no. 3(423), p. 77-106 | DOI

[KLPS19] R. Kramer, D. Lewanski, A. Popolitov & S. Shadrin - “Towards an orbifold generalization of Zvonkine’s r-ELSV formula”, Trans. Amer. Math. Soc. 372 (2019) no. 6, p. 4447-4469 | DOI | MR | Zbl

[KLS19] R. Kramer, D. Lewanski & S. Shadrin - “Quasi-polynomiality of monotone orbifold Hurwitz numbers and Grothendieck’s dessins d’enfants”, Doc. Math. 24 (2019), p. 857-898 | MR | Zbl

[KMMM95] S. Kharchev, A. Marshakov, A. Mironov & A. Morozov - “Generalized Kazakov-Migdal-Kontsevich model: group theory aspects”, Internat. J. Modern Phys. A 10 (1995) no. 14, p. 2015-2051 | DOI | MR | Zbl

[KZ15] M. Kazarian & P. Zograf - “Virasoro constraints and topological recursion for Grothendieck’s dessin counting”, Lett. Math. Phys. 105 (2015) no. 8, p. 1057-1084 | DOI | MR | Zbl

[MJD00] T. Miwa, M. Jimbo & E. Date - Solitons, Cambridge Tracts in Math., vol. 135, Cambridge University Press, Cambridge, 2000

[OS01a] A. Y. Orlov & D. M. Shcherbin - “Hypergeometric solutions of soliton equations”, Teoret. Mat. Fiz. 128 (2001) no. 1, p. 84-108 | DOI | MR

[OS01b] A. Y. Orlov & D. M. Shcherbin - “Multivariate hypergeometric functions as τ-functions of Toda lattice and Kadomtsev-Petviashvili equation”, Phys. D 152-153 (2001), p. 51-65 | DOI | MR | Zbl

[SSZ12] S. Shadrin, L. Spitz & D. Zvonkine - “On double Hurwitz numbers with completed cycles”, J. London Math. Soc. (2) 86 (2012) no. 2, p. 407-432 | DOI | MR | Zbl

[Sta99] R. P. Stanley - Enumerative Combinatorics. Vol. 2, Cambridge Studies in Advanced Math., vol. 62, Cambridge University Press, Cambridge, 1999 | DOI

Cited by Sources: